# SDR SWAA2022041882865

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL12 TO RBL20. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS FOR ALLOWABLE DAMAGE AND SO PART ISREPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL12 TO RBL20;IAW SRM 51-10-02-OG-0 AND 51-40-02-OG-0.;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION #3;[05] RECEIVED NEW ACB AFT BULKHEAD TO FLOOR SUPPORT P/N 149A8118U29 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 149A8118 OK TO INSTALL;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. OK TO INSTALL.;[07] INSTALLED AT ACB AFT BULKHEAD TO FLOOR SUPPORT LOCATED BTW RBL24 - LBL 10 BS947. IAW SRM 51-40-02 AND DWG # 149A8117; DWG # 149A8110. ALL MAINTENANCE ACTION ARE COMPLETE REQUIRE FINAL BUYOFF.;[08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.;[09] VERIFIED ITEM 7 CORRECTIVE ACTIONS.
